Vol. 27 (2021), no. 3

Compactness properties of limited operator

Farid Afkir, Aziz Elbour

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 3, 199-204

The aim of this paper is to investigate the relationship between limited operators and weakly compact (resp. compact) operators. Mainly, it is proved that if every limited operator $T:E\rightarrow X$ from a Banach lattice $E$ into Banach space $X$ is weakly compact (resp. compact) then the norm of $ E^{\prime }$ is order continuous or $X$ has the (BD) property (resp. GP property). Also, it is proved that if every weakly compact operator $ T:E\rightarrow X$ is limited then the norm of $E^{\prime }$ is order continuous or $X$ has the DP$^{\ast }$ property.

Метою цієї роботи є дослідження зв'язку між обмежувальними операторами та слабо компактними (відповідно компактними) операторами. Доведено, що якщо кожен обмежувальний оператор $T : E\rightarrow X$ з банахової ґратки $E$ в банаховий простір $X$ є слабо компактним (відповідно компактним), то норма в $E^{\prime }$ є порядково неперервною або $X$ має (BD)-властивість (відповідно GP-властивість). Також доведено, що якщо кожний слабо компактний оператор $T : E\rightarrow X$ обмежений, то норма в $E^{\prime }$ є порядково неперервною або $X$ має DP$^{\ast }$-властивість.

On the ascent-descent spectrum

Nassim Athmouni, Mondher Damak, Chiraz Jendoubi

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 3, 205-216

We establish various properties as well as diverse relations of the ascent and descent spectra for bounded linear operators. We specially focus on the theory of subspectrum. Furthermore, we construct a new concept of convergence for such spectra.

Встановлюються різні властивості спектрів підйому та спуску для обмежених лінійних операторів, а також певні співвідношення між ними. Ми зосереджуємося на теорії підспектру. Крім того, ми пропонуємо нове поняття збіжності для таких спектрів.

On the second largest multiplicity of eigenvalues for the Stieltjes string spectral problem on trees

Olga Boyko, Olga Martynyuk, Vyacheslav Pivovarchik

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 3, 217-226

The largest possible multiplicity of an eigenvalue of a spectral problem generated by the Stieltjes string equations on a metric tree is $p_{pen}-1$, where $p_{pen}$ is the number of pendant vertices. We propose how to find the second largest possible multiplicity of an eigenvalue of such a problem. This multiplicity depends on the numbers of point masses on the edges of the trees.

Максимально можлива кратність власного значення спектральної задачі, породженої рівняннями струни Стілтьєса на метричному дереві, дорівнює $p_{pen}-1$, де $p_{pen}$ — кількість висячих вершин. Ми пропонуємо, як знайти другу за величиною кратність власного значення такої задачі. Ця кратність залежить від кількості точкових мас на ребрах дерев.

Green Measures for Time Changed Markov Processes

Yuri Kondratiev, José Luís da Silva

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 3, 227-236

In this paper we study Green measures for certain classes of random time change Markov processes where the random time change are inverse subordinators. We show the existence of the Green measure for these processes under the condition of the existence of the Green measure of the original Markov processes and they coincide. Applications to fractional dynamics in given.

У цій роботі досліджуються міри Гріна для деяких класів марківських процесів з випадковою заміною часу, де випадкова заміна часу є оберненим субординатором. Показано існування міри Гріна для цих процесів за умови існування міри Гріна вихідних марківських процесів і що вони збігаються. Також даються застосування отриманих результатів до динаміки процесів із дробовими похідними.

Geometric Regularity Results on $B_{\alpha,\beta}^{k}$-Manifolds, I: Affine Connections

Yuri X. Martins, Rodney J. Biezuner

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 3, 237-257

In this paper we consider existence and multiplicity results concerning affine connections on $C^{k}$-manifolds $M$ whose coefficients are as regular as one needs, following the regularity theory introduced in [10]. We show that if $M$ admits a $B_{\alpha,\beta}^{k}$-structure, then the existence of such regular connections can be established in terms of properties of the structural presheaf $B$. In other words, we propose a solution to the existence problem in this setting. With regard to the multiplicity problem, we show that the space of regular affine connections is an affine space of the space of regular $\operatorname{End}(TM)$-valued 1-forms, and that if two regular connections are locally additively different, then they are actually locally different. The existence of a topology in which the space of regular connections is a nonempty open dense subset of the space of all regular $\operatorname{End}(TM)$-valued 1-forms is suggested.

У цій роботі розглядаються результати існування та кратності для афінних зв’язностей на $C^{k}$-многовидах $M$, коефіцієнти яких настільки регулярні, наскільки це необхідно, відповідно до теорії регулярності, введеної в [10]. Показано, що якщо $M$ допускає $B_{\alpha,\beta}^{k}$-структуру, то існування таких регулярних зв’язностей можна встановити з точки зору властивостей структурного передпучка $B$. Іншими словами, ми пропонуємо розв'язання проблеми існування в цій постановці. Стосовно проблеми кратності, ми показуємо, що простір регулярних зв’язностей є афінним простором простору регулярних 1-форм зі значеннями в $\operatorname{End}(TM)$, і що якщо дві регулярні зв’язності локально адитивно різні, то вони насправді є локально різні. Запропоновано топологію, в якій простір регулярних зв’язностей є непорожньою відкритою щільною підмножиною простору всіх регулярних $\operatorname{End}(TM)$-значних 1-форм.

Unitary representations of Poincaré group ${\mathrm{P}(1,n)}$ in ${\mathrm{SO}(1,n)}$-basis

Olha Ostrovska, Ivan I. Yuryk

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 3, 258-276

This paper concerns the problem of reduction of unitary irreducible representations of the Poincaré group $\mathrm{P}(1,n)$ with respect to representations of its subgroup $\mathrm{SO}(1,n)$. Based on a generalization of the Wigner-Eckart theorem, we obtain matrix elements of the shift operators in the $\mathrm{SO}(1,n)$-basis.

Робота присвячена проблемі редукції унітарних незвідних представлень групи Пуанкаре $P(1, n)$ відносно представлень її підгрупи $SO(1, n)$. На основі узагальнення теореми Вігнера-Еккарта отримано матричні елементи операторів зсуву в $SO(1, n)$-базисі.

$V$-sets and the property $(VLD)$ in Banach spaces

Abderrahman Retbi

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 3, 277-286

In this paper, we study the notion of V-sets in Banach spaces and Banach lattices, and we give some characterizations of it in terms of sequences. As an application, we establish new properties of unconditionally converging operators and 1-Schur property in Banach lattices. Next, by introducing the concept of the property $(VLD)$ in Banach spaces, we investigate the Dunford-Pettis completely continuous property of unconditionally converging operator. Finally, we derive the relationships between the property $(VLD)$ and the relatively compact Dunford-Pettis property (resp., the Pelczynski's property $(V)$), and we deduce some examples of Banach spaces with the property $(VLD)$.

У цій роботі ми вивчаємо поняття V-множин у банахових просторах та банахових ґратках та даємо деякі їхні характеристики у термінах послідовностей. Як застосування, ми встановлюємо нові властивості безумовно збіжних операторів і властивість 1-Шура в банахових ґратках. Далі, вводячи поняття $(VLD)$ властивості у банахових просторах, ми досліджуємо властивість цілковитої неперервності Данфорда-Петтіса безумовно збіжного оператора. Нарешті, ми виводимо зв’язки між $(VLD)$ властивістю і властивістю відносної компактності Данфорда-Петтіса (відповідно, властивістю Пельчинського $(V)$), і виводимо деякі приклади банахових просторів із $(VLD)$ властивістю.


All Issues